# SDR IPXA2025021567101

- Difficulty date: January 18, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 149U701047
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET, WING TO BODY FAIRING INTERNAL STA 1078 LBL 9. (REPLACE).  FABRICATE P/N:149U1070-47 PER BOEING DWG NO.149U7010 SH6 REV."A", PL REV."AC" AND EGAT WORK SHEET NO.50109 AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH9.08 REV.10 REQUIREMENT.
